MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC THOUSAND O SPECTRA-SYSTEM®/ LEGACY¿ GUIDED SURGERY HANDLE KIT; GUIDED HANDLE KIT

IMPLANT DIRECT SYBRON MANUFACTURING LLC THOUSAND O SPECTRA-SYSTEM®/ LEGACY¿ GUIDED SURGERY HANDLE KIT; GUIDED HANDLE KIT
Model Number G-HK
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
The 2.3 guide insert will not allow the 2.3 drill to pass through, the diameter is too small.

Brand Name
SPECTRA-SYSTEM®/ LEGACY¿ GUIDED SURGERY HANDLE KIT
Common Device Name
GUIDED HANDLE KIT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC THOUSAND O
3050 e. hillcrest drive
thousand oaks CA 91362
MDR Report Key6632595
Report Number3001617766-2017-00002
Device Sequence Number11610
Product Code NDP
UDI-Device Identifier10841307119210
UDI-Public10841307119210
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-HK
Device Catalogue NumberG-HK
Device Lot Number65249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1